# SDR YENA2022112501154

- Difficulty date: November 23, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 03228
- Aircraft time: 57,054 hours, 20,480 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2433, DCA-PBI. 'DIRTY SOCK ODOR REPORTED FROM CABIN CREW DURING DESCENT. THE ODOR WAS MILD AND TRANSIENT IN NATURE. ODOR ONLY NOTICED IN THE AFT GALLEY WITH PACKS ON/APU OFF; ACCOMPLISHED INFO NOTICE 2017-T015J SECTION A. ISOLATED FAULT TO TYPE 10 PER TSM 05-50-810-831A. NO ODOR IS PRESENT. NO HISTORY. A/C OK FOR SERVICE.'
